# SDR SWAA2022041881138

- Difficulty date: March 7, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E ACCESS PANEL #551GB HAS 1EACH INNER CENTER FITTING WITH ELONGATED HOLE AND 1EACH FWD BLADE SEAL TORN / [01] REMOVED AND REPLACED WITH NEW SEAL AND BRACKET PER BOEING 737-700 SRM 51-40-02-0G-0;[02] CERTIFIED SEAL AND BRACKET (FITTING) REPLACEMENTS;[03] VERIFIED
